# SDR MWEA040142

- Difficulty date: August 12, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 5952421503
- Condition: Corroded
- Location: Galley Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD IB GALLEY 1 SUPPORT FITTING CORRODED AT FRAME STA  160, 6 INCHES LT OF CENTER LINE.  FABRICATED AND INSTALLED SUPPORT FITTING.
